# SDR AUS20020049

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: JRA4582
- Condition: Faulty
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR HAS NO PROVISION FOR SEPARATION WASHER AND FELT.
